# SDR IPXA2M75682

- Difficulty date: September 17, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER WING UPPER SKIN CORRODED BETWEEN XCW-101 AND -118 OVER S10.  REPAIRED CENTER WING UPPER SKIN CORROSION IAW STASA EA 011-5730-01- A4282 REV IR AND EO MD11-5730-48695-A.
